Alert archive / Maryland / Flash Flood Warnings in 2017

Flash Flood Warning 45, NWS Baltimore/Washington

August 18, 2017Montgomery County, Prince George's County, Maryland; Arlington County, Fairfax County, Virginia

NWS Baltimore/Washington issued this flash flood warning at Aug 18, 2017, 6:34 PM EDT for Montgomery County, Prince George's County, Maryland; Arlington County, Fairfax County, Virginia. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2017, 6:34 PM EDT (22:34 UTC)
Expired
Aug 18, 2017, 9:30 PM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Montgomery County, MD, Prince George's County, MD, Arlington County, VA, Fairfax County, VA

The radar

The Sterling radar (KLWX), 36 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 6:55 PM EDTFLASH FLOOD1 Se Chevy Chase Villag, DCSIX TO EIGHT INCHES OF WATER FLOWING ACROSS BROAD BRANCH ROAD NORTHWEST BETWEEN 32ND STREET NORTHWEST AND BRANDYWINE STREET NORTHWEST.
Aug 18, 7:04 PM EDTFLASH FLOOD1 N National Zoo, DCWATER RESCUE FOR VAN TRAPPED IN HIGH WATER NEAR INTERSECTION OF TILDEN STREET NORTHWEST AND BEACH DRIVE NORTHWEST.
Aug 18, 7:50 PM EDTFLASH FLOOD1 W Adams Morgan, DCROCK CREEK PARKWAY NORTHWEST CLOSED NEAR CONNECTICUT AVENUE NORTHWEST DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

010 
WGUS51 KLWX 182234
FFWLWX
DCC001-MDC031-033-VAC013-059-190130-
/O.NEW.KLWX.FF.W.0045.170818T2234Z-170819T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
634 PM EDT FRI AUG 18 2017

The National Weather Service in Sterling Virginia has issued a

* Flash Flood Warning for...
  The northern District of Columbia...
  South central Montgomery County in central Maryland...
  West central Prince Georges County in central Maryland...
  Northwestern Arlington County in northern Virginia...
  East central Fairfax County in northern Virginia...

* Until 930 PM EDT

* At 633 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the area. Up to two inches of rain have already 
  fallen in an hour. Additional rainfall amounts of around one inch 
  are expected over the next hour. Flash flooding is expected to 
  begin shortly.

* Some locations that may experience flooding include...
  Arlington, Bethesda, Langley Park, Bladensburg, Fort Totten, Howard
  University, Hyattsville, Takoma Park, Chevy Chase, Cheverly,
  Martin's Additions, American University, Friendship Village,
  Georgetown, Adams Morgan, Silver Spring, Chillum, Mount Rainier,
  Brentwood and Chevy Chase Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3890 7716 3895 7717 3900 7700 3892 7691

$$

BAJ
2 follow-up statements
138 
WGUS71 KLWX 182259
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
659 PM EDT FRI AUG 18 2017

DCC001-MDC031-033-VAC013-059-190130-
/O.CON.KLWX.FF.W.0045.000000T0000Z-170819T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
District of Columbia DC-Montgomery MD-Prince Georges MD-Arlington VA-
Fairfax VA-
659 PM EDT FRI AUG 18 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR THE
NORTHERN DISTRICT OF COLUMBIA...SOUTH CENTRAL MONTGOMERY...WEST
CENTRAL PRINCE GEORGES...NORTHWESTERN ARLINGTON AND EAST CENTRAL
FAIRFAX COUNTIES...

At 657 PM EDT, the public reported flash flooding brandywine st nw 
and broad branch road nw. Additional flooding is expected to occur 
over the next couple of hours.

Around two inches of rain fell in less than an hour. Less than one 
tenth of additional rain is expected through the rest of the evening.

Some locations that will experience flooding include...
Arlington, Bethesda, Langley Park, Bladensburg, Fort Totten, Howard
University, Hyattsville, Takoma Park, Chevy Chase, Cheverly, Martin's
Additions, American University, Friendship Village, Georgetown, Adams
Morgan, Silver Spring, Chillum, Mount Rainier, Brentwood and Chevy
Chase Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3890 7716 3895 7717 3900 7700 3892 7691

$$

BAJ
262 
WGUS71 KLWX 190109
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
909 PM EDT FRI AUG 18 2017

DCC001-MDC031-033-VAC013-059-190118-
/O.CAN.KLWX.FF.W.0045.000000T0000Z-170819T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
District of Columbia DC-Montgomery MD-Prince Georges MD-Arlington VA-
Fairfax VA-
909 PM EDT FRI AUG 18 2017

...THE FLASH FLOOD WARNING FOR THE NORTHERN DISTRICT OF COLUMBIA...
SOUTH CENTRAL MONTGOMERY...WEST CENTRAL PRINCE GEORGES...NORTHWESTERN
ARLINGTON AND EAST CENTRAL FAIRFAX COUNTIES IS CANCELLED...

Flood waters have receded and no longer pose a threat to life or
property. Be alert for remaining standing water and continue to
follow road closures.

LAT...LON 3890 7716 3895 7717 3900 7700 3892 7691

$$

BAJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 3:04 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Aug 18, 3:04 PM EDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
304 PM EDT Fri Aug 18 2017

.SYNOPSIS...
A cold front will cross the region tonight. Surface high
pressure will build in Saturday, but an upper level disturbance
will cross the region Saturday night. A warm front will advance
back north across the region early next week, followed by a
strong cold front in the middle of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Latest surface analysis depicts the cold front entering western
West Virginia and western Pennsylvania, heading southeast.
Aloft, a broad trough covers the eastern and central US, with
several embedded shortwaves. One of these is located over West
Virginia at present and is heading east.

Ahead of these sources of lift, we have a truly soupy air mass,
with dew points in the mid 70s to around 80 widespread, and air
temperatures near to just above 90. This is resulting in CAPEs
estimated to be well in excess of 2000 J/kg. The associated
shortwave is helping increase shear to around 30 knots, with
areas near the Mason-Dixon expected to reach 35 knots.

Suffice it to say, we have a pretty good setup (as August goes)
for severe weather, and with the high PW's, flash flooding. Best
flash flood threat will depend on the front slowing and cells
starting to train later on, but any storm can produce some
extremely heavy rainfall rates given the high CAPE and high
available moisture. Watches for severe and flash flooding
extend west to near the Blue Ridge, but an isolated instance
early west of there is not impossible. However, best odds are
near the I-95 corridor on east to the bay as storms intensify
and tap into the excessive CAPE and moisture. Timing looks
primed with late aft/early evening for most of the region, and
while CAPE should diminish this evening, cells may continue to
regenerate well into the evening as the front slows, which is
why the flash flood watch extends to 2 AM.

Besides all of that, heat remains a concern until the storms
reach the area, and the heat advisory remains in effect. It may
be cancelled early as the storms cool the region down by early
evening.

Later tonight, front will slowly but surely clear us out storm-
wise, but moisture may be slow to dwindle, with patchy fog
possible. Lows will be a bit cooler than last night, with 60s
and low 70s expected.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Other than patchy fog, Saturday should start out tranquil with
some sun. Humidity will be lower, though temperatures will only
be a few degrees less than today. However, potent upper level
trough will move into the region late in the day and at night,
and it appears enough moisture will remain to result in isolated
showers and t-storms late in the day into the evening.

High pressure dominates Sunday for the most part, with
temperatures expected to drop a bit further once again - the
most comfortable day of the weekend. However, warm front will
start poking back north late in the day and at night, and that
may result in a return risk of showers in central VA.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
High pressure will move offshore Monday and settle into
Tuesday, allowing for southerly flow to settle over our area.
Moisture advection could enhance diurnally driven showers and
thunderstorms Monday and Tuesday afternoon/evening. An upper
trough and strong cold front will approach from the northwest on
Tuesday night into Wednesday, bringing additional chance of
showers and thunderstorms on Wednesday. The front should move
across on Wednesday night with a high pressure returning
Thursday into Friday.

High temperatures Monday through Wednesday will be in the mid
to upper 80s in Northern Maryland... to low 90s in Central
Virginia at times... and 70s at higher elevations... highs in
the 70s and 80s Thursday and Friday.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Primary TAF concern next few hours will be potential for gusty
thunderstorms with brief IFR cigs and vis moving across the
terminals. Tried to peg timing as best as possible in TAFs but
still some uncertainty exists.

Overnight, more rural spots, including MRB and CHO, could see
patchy fog development. Otherwise, expecting VFR Saturday,
though an isolated shower or t-storm is possible late. Mainly
VFR again Sunday with high pressure dominant.

VFR conditions expected Monday into Wednesday, with periods of
sub-VFR conditions mainly Monday and Tuesday afternoon/evening
and Wednesday due to possible showers and thunderstorms.

&&

.MARINE...
SCA in effect through the evening for southerly channeling and
approaching t-storms. Special Marine Warnings are likely over
the next several hours as strong storms move in with approaching
cold front. Then, expect northerly channeling overnight, so SCA
continues for main channel until early morning. For balance of
Saturday, should be sub SCA, but an isolated gusty t-storm is
possible late in the day as an upper trough moves on through.
Returning to tranquil conditions Sunday.

Mainly dry conditions expected Monday into Wednesday, with
periods of showers and thunderstorms possibly developing Monday
and Tuesday afternoon/evening and Wednesday. Wind gusts are
expected to stay below the small craft advisory threshold.

&&

.HYDROLOGY...
Wet antecedant conditions combined with very high PW's and
potential for training storms have prompted us to issue a flash
flood watch for eastern half to two thirds of CWA. Biggest risk
is Maryland near bay and the urban centers. Storms may continue
to train well into the evening, so have watch going until 2AM.

&&

.TIDES/COASTAL FLOODING...
Southerly flow will continue to cause elevated water levels
through tonight. CFA for St. Mary's through tonight, and may
need to add other sensitive sites of Annapolis and DC Southwest
Waterfront for next cycle tonight. Will need to watch the less
sensitve sites as well as Baltimore also touched in the last
high tide cycle.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch until 2 AM EDT Saturday for DCZ001.
     Heat Advisory until 8 PM EDT this evening for DCZ001.
MD...Flash Flood Watch until 2 AM EDT Saturday for MDZ004>006-011-
     013-014-016>018-503>508.
     Heat Advisory until 8 PM EDT this evening for MDZ011-013-014-
     016-504-506.
     Coastal Flood Advisory until 3 AM EDT Saturday for MDZ017.
VA...Flash Flood Watch until 2 AM EDT Saturday for VAZ039-040-
     050>057-501-502-505-506.
     Heat Advisory until 8 PM EDT this evening for VAZ052>057.
WV...None.
MARINE...Small Craft Advisory until 9 AM EDT Saturday for ANZ531>534-
     537-539>541-543.
     Small Craft Advisory until 1 AM EDT Saturday for ANZ530-535-
     536-538-542.

&&

SYNOPSIS...RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...IMR
AVIATION...IMR/RCM
MARINE...IMR/RCM
HYDROLOGY...RCM
TIDES/COASTAL FLOODING...RCM
Hazardous weather outlook, Aug 18, 4:32 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
432 PM EDT Fri Aug 18 2017

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-192045-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
432 PM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 9 PM. Thunderstorms
across the area will be capable of producing locally damaging
wind gusts and large hail.

A Flash Flood Watch is in effect until 2 AM. Isolated flash
flooding is possible due to locally heavy downpours from training
thunderstorms.

A Heat Advisory is in effect until 8 PM for the Washington and
Baltimore Metropolitan areas as well as portions of the Virginia
Piedmont. Heat indices around 105 degrees are expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter networks are activiated through this evening. Please
report severe weather and flooding to the National Weather
Service.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-192045-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
432 PM EDT Fri Aug 18 2017

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 9 PM for portions
of northern and central Maryland and northern Virginia. Thunderstorms
across the area will be capable of producing locally damaging
wind gusts and large hail.

A Flash Flood Watch is in effect until 2 AM for the Washington
and Baltimore metropolitan areas. Isolated flash flooding is
possible due to locally heavy downpours from training
thunderstorms.

A Heat Advisory is in effect until 8 PM for portions of central
Maryland and the Virginia Piedmont close to Interstate 95. Heat
indices around 105 degrees are expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter networks are activiated through this evening. Please
report severe weather and flooding to the National Weather
Service.

In the hours before

Local storm report, Aug 18, 5:59 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
559 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     MARINE TSTM WIND BALTIMORE INNER HARBOR  39.28N  76.61W
08/18/2017  M44 MPH          BALTIMORE CITY     MD   MESONET

&&

EVENT NUMBER LWX1702819

DH
Local storm report, Aug 18, 6:03 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
603 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     1 N ARBUTUS             39.26N  76.69W
08/18/2017                   BALTIMORE          MD   911 CALL CENTER

            TREE LIMB DOWN ON WIRES IN THE 1200 BLOCK OF ELM RIDGE
            AVENUE.

&&

EVENT NUMBER LWX1702820

DH
Local storm report, Aug 18, 6:20 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
620 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     MARINE TSTM WIND 6 ESE HAVRE DE GRACE    39.51N  75.99W
08/18/2017  M43 MPH          ANZ530             MD   BUOY

&&

EVENT NUMBER LWX1702821

DH
Local storm report, Aug 18, 6:25 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
625 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 NW DENTSVILLE         38.49N  76.91W
08/18/2017                   CHARLES            MD   TRAINED SPOTTER

            NUMEROUS LARGE TREE LIMBS DOWN IN THE 7800 BLOCK OF
            ESTEVEZ ROAD.

&&

EVENT NUMBER LWX1702822

DH
Local storm report, Aug 18, 6:33 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
633 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     MARINE TSTM WIND 3 W SPARROWS POINT      39.22N  76.53W
08/18/2017  M39 MPH          ANZ538             MD   BUOY

&&

EVENT NUMBER LWX1702823

DH
Local storm report, Aug 18, 6:34 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
634 PM EDT FRI AUG 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     MARINE TSTM WIND 9 SE MIDDLE RIVER       39.21N  76.25W
08/18/2017  M39 MPH          ANZ531             MD   BUOY

&&

EVENT NUMBER LWX1702824

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:42 AM EDTHeat AdvisoryLWXAnne Arundel, Baltimore, Charles, Howard, Montgomery, Prince George's and 1 more15 hr
Aug 18, 10:58 AM EDTCoastal Flood AdvisoryLWXAnne Arundel, Saint Mary's19 hr
Aug 18, 12:35 PM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Calvert, Carroll, Charles, Frederick and 6 more8 hr
Aug 18, 4:35 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford55 min
Aug 18, 5:07 PM EDTFlash Flood WarningLWXBaltimore, Howard, City of Baltimore3 hr
Aug 18, 5:10 PM EDTFlash Flood WarningLWXHarford4 hr
Aug 18, 5:14 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Harford, Howard, City of Baltimore91 min
Aug 18, 5:29 PM EDTSevere Thunderstorm WarningLWXCharles46 min
Aug 18, 5:32 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Howard, Montgomery, Prince George's73 min
Aug 18, 5:59 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Prince George's, Saint Mary's46 min
Aug 18, 6:42 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Saint Mary's63 min
Aug 18, 7:14 PM EDTFlash Flood WarningLWXHarford3 hr
Aug 18, 7:36 PM EDTFlash Flood WarningLWXCalvert, Charles, Saint Mary's4 hr
Aug 18, 7:51 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Saint Mary's84 min
Aug 18, 5:45 AM EDTSmall Craft AdvisoryLWX27 hr
Aug 18, 8:42 AM EDTSpecial Marine WarningLWX93 min
Aug 18, 4:36 PM EDTSpecial Marine WarningLWX114 min
Aug 18, 4:39 PM EDTSpecial Marine WarningLWX2 hr
Aug 18, 5:12 PM EDTSpecial Marine WarningLWX2 hr
Aug 18, 5:17 PM EDTSpecial Marine WarningLWX118 min
Aug 18, 5:38 PM EDTSpecial Marine WarningLWX2 hr
Aug 18, 5:55 PM EDTSpecial Marine WarningLWX2 hr
Aug 18, 6:38 PM EDTSpecial Marine WarningLWX2 hr
Aug 18, 7:40 PM EDTSpecial Marine WarningLWX2 hr
Aug 18, 7:54 PM EDTSpecial Marine WarningLWX2 hr
Aug 18, 7:59 PM EDTSpecial Marine WarningLWX91 min

Nearby

Flash Flood Warnings in Maryland, 2017Flash Flood Warnings in Virginia, 2017Flash Flood Warnings in District of Columbia, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.